MathSciNet Relay Station
MathSciNet bibliographic data
MR1651025 18E30 (14J28)
Bridgeland, Tom Equivalences of triangulated categories and Fourier-Mukai transforms. Bull. London Math. Soc. 31 (1999), no. 1, 25–34.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement